CSN Login
Members Online: 5

Prednisone taper

kellyreav
Posts: 7
Joined: May 2004

Anyone getting off prednisone? I was on it since February and I just took my last one last thursday. I am VERY tired and my muscles ache terribly. Anyone have a similar experience?

cougarguy
Posts: 2
Joined: Jun 2004

I just started my regime and I'm taking prednisone on days 1-14. I find that my energy is down and I have headaches as well. Not sure if this is related to the prednisone or the other drugs though.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network